# SDR UIEA2020072631604

- Difficulty date: July 22, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,666 hours, 17,765 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Torn
- Location: Apu Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU INSPECTION, FOUND AIR SURGE DUCT TORN BEFORE SURGE VALVE.   REMOVED AND REPLACED AIR SURGE DUCT BEFORE SURGE VALVE IAW AMM 49-53-01. OPS CHECKED NORMAL. NO LEAKS DETECTED.
